# SDR NX4R000021

- Difficulty date: June 2, 2011
- Submitted: July 6, 2011
- Operation: General aviation
- Aircraft: N483ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10546
- Aircraft time: 3,235 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105360
- Condition: Frayed
- Location: Ailerons
- Part time: 3,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUNTINE INSPECTION, THE LT AILERON PRIMARY CABLE, PN-0510105-360 WAS FOUND WORN AND FRAYED IN THE CABIN CEILING WHERE IT PASSES ACROSS THE 3 SMALL NYLON PULLEYS AT FS 65.33.
